Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (412 KB) | Metadata | Table of Contents | PRIMS summary
Volume 50, Issue 3, 2014, pp. 363–381
DOI: 10.4171/PRIMS/137

Published online: 2014-09-17

Locally Compact Separable Abelian Group Actions on Factors with the Rokhlin Property

Koichi Shimada[1]

(1) University of Tokyo, Japan

We prove a classi cation theorem for actions with the Rokhlin property of locally compact separable abelian groups on factors. This is a generalization of the recent work due to Masuda–Tomatsu on Rokhlin flows.

Keywords: group actions, von Neumann algebras

Shimada Koichi: Locally Compact Separable Abelian Group Actions on Factors with the Rokhlin Property. Publ. Res. Inst. Math. Sci. 50 (2014), 363-381. doi: 10.4171/PRIMS/137